# SDR FDEA201606031803

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 94,201 hours, 27,243 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE TEMPERATURE NR 7 LEVEL 2 HOT BRAKE.  BRAKE TEMP WAS 750 DEG & INCREASING RIGHT AFTER GEAR RETRACTION, AT 11,000 & 230KNTS THE GEAR WAS EXTENDED.  THE TEMP CONTINUE INCREASING & REACHED 880 AFTER GEAR EXTENDED.  COMPLIED WITH QRH PROCEDURES.  AN EMER WAS DECLARED & A SAFE LANDING COMPLETED.
